# SDR A6WA200740686

- Difficulty date: December 10, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 19,120 hours, 18,245 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR PULL IN LEVEL GOUGED PULL IN LEVEL GOUGED .070 INCH AND ALLOWABLE MAXIMUM .050 INCH IAW REO 601R-52-11-524. (K) FWD PAX DOOR PULL IN LEVER REPAIRED IAW REO 601R-52-11-524.
